2019
Том 71
№ 6

All Issues

Zinchenko N. M.

Articles: 3
Chronicles (Ukrainian)

The international scientific conference devoted to the 90-th birthday of В. V. Gnedenko

Korolyuk V. S., Yadrenko M. I., Zinchenko N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 12. - pp. 1720-1722

Article (Ukrainian)

Asymptotics of sums of random variables from the domain of attraction of a stable law

Zinchenko N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 713–718

Article (Ukrainian)

Approximation of sums of random variables with multiindexes

Zinchenko N. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 149 - 154